New Starter

Home The Candida Forum Candida Questions New Starter

This topic contains 1 reply, has 2 voices, and was last updated by  Able900 6 years, 4 months ago.

Viewing 2 posts - 1 through 2 (of 2 total)
  • Author
    Posts
  • #91178

    johnnyx
    Member
    Topics: 1
    Replies: 0

    Hi there,
    I have just started on my candida diet about 4 days ago.
    Im hating it.. But you know it goes with the territory.

    I am been treated with Accutane for Acne/Rosacea & i am not going to stop taking it.
    It’s been the only thing that has helped and i know its toxic but im really over the break out.
    I have suffered break out due to a reaction with Pulse Dye Laser. Its a long story.

    Anyway, I’m fine with the diet and die off symptoms etc.
    But I am having trouble with constipation.
    I have read all the remedies and most of the products you have recommended are not available in Australia.
    I am using Lifestream BowelBiotics.
    It has helped but has given me mega gas.
    I am also using Triguard Olive Leaf drops also.

    Any advice?
    Thank you

    #91179

    Able900
    Spectator
    Topics: 92
    Replies: 4811

    Hello, Johnny, welcome to the forum.

    You are on the Candida diet and therefore causing toxins to be released in your body, and these toxins can cause constipation. In addition, constipation is often a side effect of Accutane. Research shows that 71.73% of patients on Accutane become constipated within six months of starting it.

    There’s a good chance that you will continue to experience some constipation as long as you’re killing Candida and taking Accutane at the same time. Constipation is of course very bad for the toxins in your body, and constipation can actually cause acne to grow worse.

    Able

Viewing 2 posts - 1 through 2 (of 2 total)

The topic ‘New Starter’ is closed to new replies.